# SDR UPS07450512

- Difficulty date: August 9, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT W/G WHEEL WELL STA 1248 LONGERON CRACK APPROX 0.850 INCH AS MARKED.  RIGHT W/G WHEEL WELL BETWEEN BS 1244 TO BS 1270 O/B LONGERON REPAIRED AS PER SRM 51-40-04 FIG 3.
